# SDR 2007UALA03087

- Difficulty date: August 9, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 67,008 hours, 7,637 cycles
- Engine: Pwa PW4056
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR MONITOR, EICAS STATUS MESSAGE DISPLAYED.  PRI & ALT LANDING GEAR POSITION INDICATION DISAGREE.  SELECTED LANDING GEAR MAINTENANCE MESSAGE OR LOSS OF EITHER PSEU BUS OR SELECTED PSEU FAULT.  08-31-07   FOUND EICAS MSG 28649 & 28651. FOUND CIRCUIT BREAKER OPEN "CTR R MAIN 2 JETT VALVE". RESET. OPS NML.  NO FOLLOWUP PROBLEMS REPORTED FOR 14 DAYS.
